# SDR ASAA0995990

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A75107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE AT BS 500L 500D LBL 23 CRACKED AT BS 500C+18 AT ATTACH FASTENER COMMON TO SIDEPLATE.  REMOVED, FABRICATED AND INSTALLED BAFFLE.
